# SDR AALA20151110010

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 18,967 hours, 7,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY SHEAR WEB, BETWEEN STATIONS 992 & 995 AT RBL 30.  INSTALLED DOUBLER REPAIR IAW EA 255886 DATED 11 09 15.
